Algunos grupos aritméticos no maximales
Revista colombiana de matematicas (1968)
- Volume: 2, page 169-171
- ISSN: 0034-7426
Access Full Article
topHow to cite
topAllan, Nello. "Algunos grupos aritméticos no maximales." Revista colombiana de matematicas 2 (1968): 169-171. <http://eudml.org/doc/181568>.
@article{Allan1968,
author = {Allan, Nello},
journal = {Revista colombiana de matematicas},
pages = {169-171},
title = {Algunos grupos aritméticos no maximales},
url = {http://eudml.org/doc/181568},
volume = {2},
year = {1968},
}
TY - JOUR
AU - Allan, Nello
TI - Algunos grupos aritméticos no maximales
JO - Revista colombiana de matematicas
PY - 1968
VL - 2
SP - 169
EP - 171
UR - http://eudml.org/doc/181568
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.